Alert archive / Oregon / Snow Advisories in 2007
Snow Advisory 21, NWS Pendleton, OR
NWS Pendleton, OR issued this snow advisory at Dec 6, 2007, 11:18 PM PST for 7 counties in Oregon; Columbia County, Walla Walla County, Washington. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2007, 11:18 PM PST (07:18 UTC)
- Expired
- Dec 7, 2007, 3:00 PM PST
- In force
- 16 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Grant County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 27 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 7.3 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KPDT 070718 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1118 PM PST THU DEC 6 2007 ...MODERATE TO HEAVY SNOW OVER THE BLUE MOUNTAINS AND FOOTHILLS OVERNIGHT... ...A PACIFIC STORM BROUGHT AN AREA OF MODERATE TO HEAVY SNOW OVER NORTHEAST OREGON AND SOUTHEAST WASHINGTON...MAINLY OVER THE BLUE MOUNTAINS AND FOOTHILLS OF BOTH OREGON AND WASHINGTON... ORZ044-501-WAZ029-071600- /O.NEW.KPDT.SN.Y.0021.071207T0718Z-071207T1600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...DAYTON...WAITSBURG...WALLA WALLA 1118 PM PST THU DEC 6 2007 ...SNOW ADVISORY IN EFFECT UNTIL 8 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST FRIDAY. SNOW WILL CONTINUE FOR MOST OF THE NIGHT INTO THE EARLY MORNING HOURS OVER THE BLUE MOUNTAINS AND FOOTHILLS. SNOW ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED ALONG THE BLUE MOUNTAIN FOOTHILLS ABOVE 1000 FEET AND 1 TO 2 INCHES BELOW 1000 FEET. IN THE BLUE MOUNTAINS SNOW AMOUNTS ARE EXPECTED TO BE 3 TO 5 INCHES. THE SNOW WILL TAPER OFF TO FLURRIES BY LATE FRIDAY MORNING. A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC
5 follow-up statements
000 WWUS46 KPDT 070836 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1236 AM PST FRI DEC 7 2007 ...MODERATE TO HEAVY SNOW OVER THE BLUE MOUNTAINS...FOOTHILLS AND THE OREGON LOWER COLUMBIA BASIN OVERNIGHT... .A PACIFIC STORM WILL CAUSE AN AREA OF MODERATE TO HEAVY SNOW TO CONTINUE OVERNIGHT OVER NORTHEAST OREGON AND SOUTHEAST WASHINGTON...ESPECIALLY OVER THE BLUE MOUNTAINS AND FOOTHILLS AS WELL AS THE OREGON LOWER COLUMBIA BASIN OF. ORZ501-WAZ029-071600- /O.UPG.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/ /O.NEW.KPDT.HS.W.0007.071207T0836Z-071207T1600Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON... WAITSBURG...WALLA WALLA 1236 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 8 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL CONTINUE...HEAVY AT TIMES...OVERNIGHT INTO FRIDAY MORNING OVER THE BLUE MOUNTAIN FOOTHILLS. SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 1000 FEET AND 2 TO 4 INCHES BELOW 1000 FEET. THE SNOW WILL TAPER OFF TO FLURRIES BY LATE FRIDAY MORNING. A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ502-503-WAZ030-071600- /O.EXA.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/ NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE...UKIAH 1236 AM PST FRI DEC 7 2007 ...SNOW ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. STEADY SNOW...MODERATE TO HEAVY AT TIMES... WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING OVER THE BLUE MOUNTAINS OF OREGON AND WASHINGTON. SNOW ACCUMULATIONS OF 5 TO 7 INCHES CAN BE EXPECTED OVER THE NORTHERN BLUE MOUNTAINS AND 4 TO 5 INCHES OVER THE SOUTHERN BLUE MOUNTAINS BY MORNING. THE SNOW WILL TAPER OFF TO FLURRIES BY LATE FRIDAY MORNING. A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-071600- /O.CON.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/ LOWER COLUMBIA BASIN OF OREGON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON 1236 AM PST FRI DEC 7 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. SNOW WILL CONTINUE FOR MOST OF THE NIGHT INTO THE EARLY MORNING HOURS OVER THE LOWER COLUMBIA BASIN OF OREGON. SNOW ACCUMULATIONS OF 2 TO 3 INCHES CAN BE EXPECTED BY MORNING...MAINLY ABOVE 500 FEET. THE SNOW WILL TAPER OFF TO FLURRIES BY LATE FRIDAY MORNING. A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC
000 WWUS46 KPDT 071223 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 423 AM PST FRI DEC 7 2007 ...MODERATE TO HEAVY SNOW OVER THE BLUE MOUNTAINS...FOOTHILLS AND THE OREGON LOWER COLUMBIA BASIN THIS MORNING... .A PACIFIC STORM WILL CAUSE AN AREA OF MODERATE TO HEAVY SNOW TO CONTINUE THIS MORNING. THE SNOW WILL TAPER OFF TO LIGHT SNOW SHOWERS BY THIS AFTERNOON. ORZ502-WAZ030-071600- /O.UPG.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/ /O.EXA.KPDT.HS.W.0007.000000T0000Z-071207T1600Z/ NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE 423 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 8 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW...HEAVY AT TIMES...WILL CONTINUE THIS MORNING BEFORE TAPERING OFF BY LATE MORNING. TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES CAN BE EXPECTED...MAINLY ABOVE 3000 FEET AND ON THE WEST AND NORTH FACING SLOPES. LIGHT SNOW SHOWERS WILL PERSIST THIS AFTERNOON WITH NO ADDITIONAL SNOW ACCUMULATION. A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ501-WAZ029-071600- /O.CON.KPDT.HS.W.0007.000000T0000Z-071207T1600Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON... WAITSBURG...WALLA WALLA 423 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. SNOW WILL CONTINUE...HEAVY AT TIMES...THIS MORNING. SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 1000 FEET AND 2 TO 4 INCHES BELOW 1000 FEET. THE SNOW WILL TAPER OFF TO SNOW FLURRIES BY LATE MORNING. A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-071600- /O.CON.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/ LOWER COLUMBIA BASIN OF OREGON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON 423 AM PST FRI DEC 7 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. SNOW WILL CONTINUE THIS MORNING WITH TOTAL SNOW ACCUMULATIONS OF 2 TO 3 INCHES BY LATE THIS MORNING...MAINLY ABOVE 500 FEET. THE SNOW WILL TAPER OFF TO SNOW FLURRIES BY LATE MORNING. A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ503-071600- /O.CON.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/ SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITY OF...UKIAH 423 AM PST FRI DEC 7 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. SNOW WILL CONTINUE THIS MORNING...MODERATE TO HEAVY AT TIMES. TOTAL SNOW ACCUMULATIONS OF 4 TO 5 INCHES CAN BE EXPECTED ABOVE 3000 FEET AND 3 TO 4 INCHES BELOW 3000 FEET. THE SNOW WILL TAPER OFF TO SNOW FLURRIES BY LATE MORNING. A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC
000 WWUS46 KPDT 071549 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 749 AM PST FRI DEC 7 2007 ...MODERATE TO HEAVY SNOW TODAY OVER NORTHEAST OREGON... .A PACIFIC STORM MOVING ACROSS OREGON WILL CAUSE AN AREA OF MODERATE TO HEAVY SNOW TO CONTINUE THROUGH THIS AFTERNOON. THE SNOW WILL TAPER OFF AND END BY LATE THIS AFTERNOON. WAZ029-030-071700- /O.CAN.KPDT.HS.W.0007.000000T0000Z-071207T1600Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS- INCLUDING THE CITIES OF...DAYTON...WAITSBURG...WALLA WALLA 749 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HEAVY SNOW WARNING. THE AREA OF ACCUMULATING SNOW HAS MOVED TO THE SOUTH AND EAST OF THE WASHINGTON BLUE MOUNTAIN FOOTHILLS AND HEAVY SNOW IS NO LONGER EXPECTED. THEREFORE...THE HEAVY SNOW WARNING HAS BEEN CANCELLED. SNOW FLURRIES OR LIGHT SNOW SHOWERS MAY STILL OCCUR THROUGH THE DAY WITH LITTLE OR NO ADDITIONAL ACCUMULATION. $$ ORZ044-071700- /O.CAN.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/ LOWER COLUMBIA BASIN OF OREGON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON 749 AM PST FRI DEC 7 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE SNOW ADVISORY. THE AREA OF ACCUMULATING SNOW HAS MOVED TO THE SOUTH AND EAST OF THE OREGON LOWER COLUMBIA BASIN. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELED. SNOW FLURRIES OR LIGHT RAIN OR SNOW SHOWERS MAY STILL OCCUR THROUGH THE DAY WITH LITTLE OR NO ADDITIONAL SNOW ACCUMULATION. $$ ORZ049-050-072300- /O.EXB.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/ GRANDE RONDE VALLEY-WALLOWA COUNTY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION... ENTERPRISE...JOSEPH...WALLOWA 749 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 5 TO 8 INCHES CAN BE EXPECTED BY LATE THIS AFTERNOON. A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ501-072000- /O.EXT.KPDT.HS.W.0007.000000T0000Z-071207T2000Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON 749 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL NOON PST TODAY... THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL NOON PST TODAY. SNOW WILL CONTINUE...HEAVY AT TIMES...THIS MORNING. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES WITH TOTAL ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED ABOVE 1000 FEET...AND 2 TO 4 INCHES BELOW 1000 FEET. THE SNOW WILL TAPER OFF TO SNOW FLURRIES BY LATE AFTERNOON. A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ502-072300- /O.EXT.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/ NORTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE 749 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF THIS AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES... WITH TOTAL ACCUMULATIONS OF 9 TO 12 INCHES CAN BE EXPECTED BY LATE AFTERNOON...MAINLY ABOVE 3000 FEET AND ON THE WEST AND NORTH FACING SLOPES. A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ503-072300- /O.EXT.KPDT.SN.Y.0021.000000T0000Z-071207T2300Z/ SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITY OF...UKIAH 749 AM PST FRI DEC 7 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF THIS AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES WITH TOTAL SNOW ACCUMULATIONS OF 5 TO 7 INCHES CAN BE EXPECTED BY LATE AFTERNOON. A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS46 KPDT 071941 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1141 AM PST FRI DEC 7 2007 ...MODERATE TO HEAVY SNOW TODAY OVER NORTHEAST OREGON... .A PACIFIC STORM MOVING ACROSS OREGON WILL CAUSE AN AREA OF MODERATE TO HEAVY SNOW TO CONTINUE THROUGH THIS AFTERNOON. THE SNOW WILL TAPER OFF AND END BY LATE THIS AFTERNOON. ORZ501-072045- /O.EXP.KPDT.HS.W.0007.000000T0000Z-071207T2000Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON 1141 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING WILL EXPIRE AT NOON PST TODAY... THE HEAVY SNOW WARNING WILL EXPIRE AT NOON PST TODAY. SNOW WILL DIMINISH THIS AFTERNOON...THUS THE HEAVY SNOW WARNING IS NO LONGER IN EFFECT. $$ ORZ502-072300- /O.CON.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/ NORTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE 1141 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF THIS AFTERNOON. TOTAL ACCUMULATIONS OF 9 TO 12 INCHES CAN BE EXPECTED BY LATE AFTERNOON...MAINLY ABOVE 3000 FEET AND ON THE WEST AND NORTH FACING SLOPES. A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-050-072300- /O.CON.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/ GRANDE RONDE VALLEY-WALLOWA COUNTY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION... ENTERPRISE...JOSEPH...WALLOWA 1141 AM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 5 TO 8 INCHES CAN BE EXPECTED BY LATE THIS AFTERNOON. A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ503-072300- /O.CON.KPDT.SN.Y.0021.000000T0000Z-071207T2300Z/ SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITY OF...UKIAH 1141 AM PST FRI DEC 7 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 5 TO 7 INCHES CAN BE EXPECTED BY LATE AFTERNOON. A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS46 KPDT 072244 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 244 PM PST FRI DEC 7 2007 ORZ502-072345- /O.EXP.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/ NORTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE 244 PM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE HEAVY SNOW WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. SNOW HAS TAPERED OFF TO SCATTERED SNOW SHOWERS OVER THE NORTHERN BLUE MOUNTAINS OF OREGON. ADDITIONAL ACCUMULATIONS THIS AFTERNOON AND EVENING WILL BE VERY LIGHT. THE HEAVY SNOW WARNING IS NO LONGER IN EFFECT. $$ ORZ049-050-072345- /O.EXP.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/ GRANDE RONDE VALLEY-WALLOWA COUNTY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION... ENTERPRISE...JOSEPH...WALLOWA 244 PM PST FRI DEC 7 2007 ...HEAVY SNOW WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE HEAVY SNOW WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. SNOW HAS TAPERED OFF TO SCATTERED SNOW SHOWERS OVER WALLOWA COUNTY AND THE GRANDE RONDE VALLEY. ADDITIONAL ACCUMULATIONS THIS AFTERNOON AND EVENING WILL BE LIGHT. THE HEAVY SNOW WARNING IS NO LONGER IN EFFECT. $$ ORZ503-072345- /O.EXP.KPDT.SN.Y.0021.000000T0000Z-071207T2300Z/ SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITY OF...UKIAH 244 PM PST FRI DEC 7 2007 ...SNOW ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE SNOW ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. SNOW HAS TAPERED OFF TO SCATTERED SNOW SHOWERS OVER THE SOUTHERN BLUE MOUNTAINS. ADDITIONAL ACCUMULATIONS THIS AFTERNOON AND EVENING WILL BE LIGHT. THE SNOW ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this snow advisory went out at Dec 6, 10:30 PM PST, 48 minutes earlier.
Area forecast discussion, Dec 6, 10:30 PM PST, 48 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PENDLETON OR 1030 PM PST THU DEC 6 2007 .SHORT TERM...UPPER LOW DRIFTING SLOWLY ACROSS THE REGION THIS EVENING AND TONIGHT. STILL HAVE FAIRLY WIDESPREAD PRECIPITATION HOWEVER SATELLITE ENHANCEMENT IS DECREASING. EXPECT RAIN AND SNOW TO CONTINUE THROUGH THE NIGHT WITH A DECREASE IN INTENSITY AFTER MIDNIGHT AND ALSO A SLIGHT SHIFT SOUTHWARD. TEMPERATURES ARE DROPPING SLOWLY AND WINDS ARE COMING AROUND TO THE NORTH WHICH WILL ADVECT SOME COLDER AIR INTO THE AREA OVERNIGHT. THIS WILL PUT THE LOWS IN THE UPPER 20S TO LOWER 30S. MIXED PRECIPITATION WILL LIKELY CHANGE TO MORE SNOW DURING THE NIGHT. EXPECT SOME ACCUMULATIONS BUT SHOULD REMAIN BELOW ADVISORY LEVELS. MOUNTAINS WILL SEE SEVERAL INCHES WHILE VALLEYS AND COLUMBIA BASIN SHOULD SEE UP TO 2 INCHES. WARM TEMPERATURES FROM PAST SEVERAL DAYS ALONG WITH TODAYS RAIN HAS ROAD SURFACES FAIRLY WARM SO ACCUMULATIONS ON THE ROADS WILL BE LIMITED. UPPER LOW DRIFTS SOUTHEAST INTO NEVADA ON FRIDAY AND PRECIPITATION WILL DIMINISH DURING THE DAY. 94 .AVIATION...WIDESPREAD MVFR AND IFR CONDITIONS EXPECTED THROUGH THE NIGHT WITH LOW CEILINGS AND VISIBILITY DUE TO RAIN/SNOW AND FOG. PDT..ALW..PSC..RDM WILL SEE THE LOWEST CONDITIONS. PRECIPITATION WILL TAPER OFF LATER TONIGHT AND FRIDAY MORNING. CEILINGS WILL BEGIN TO RISE TO VFR. SURFACE WINDS MOSTLY NORTHWEST AT 5-15 KT. 94 && .PREV DISCUSSION... /ISSUED 630 PM PST THU DEC 6 2007/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... IR SATELLITE SHOWED AN AREA OF COLDER TOPS ASSOCIATED WITH A WEAK VORTICITY MAX DEVELOPING OVER WASHINGTON CASCADES AND MOVING OVER THE YAKIMA VALLEY THIS MORNING. THIS HAS DEVELOPED INTO AN AREA OF LIGHT TO MODERATE RAIN SHOWERS AND FOG MOVING ACROSS THE LOWER COLUMBIA BASIN AND BLUE MOUNTAINS. EVAPORATIVE COOLING HAS LOWERED TEMPERATURE AND SNOW LEVEL JUST ENOUGH FOR MIXED PRECIPITATION TO PERSIST ALONG THE SOUTHERN EAST SLOPES OF THE CASCADES. 12Z GFS DEPICTED 2 LOWS AT 500 MB WITH ONE FOLLOWING PREVIOUS RUN SOLUTION AND MOVING INTO NORTHERN CA OVERNIGHT AND ONE MOVING EAST OVER OREGON FRIDAY. WATER VAPOR SATELLITE SUPPORTS THE GFS SOLUTION SINCE IT DEPICTS TWO LOWS WITH TRAILING ONE DUMBELLING TO SOUTHEAST AND FIRST LOW MOVING EAST INTO WESTERN OREGON. 18Z NAM IS TRENDING TOWARD 12Z/18Z GFS PATTERN. THE GFS IDEA OF A LOW AND ASSOCIATED VORT MAX MOVING ACROSS OREGON WILL KEEP LIKELY PRECIPITATION TONIGHT IN CENTRAL TO NORTHEAST OREGON TONIGHT...WITH LINGERING POPS FRIDAY OVER THE NORTHEAST OREGON MOUNTAINS. BEHIND THE LOW A RIDGE WILL BUILD OFFSHORE WITH NORTHERLY FLOW BRINGING MUCH COLDER AND DRIER AIR INTO EASTERN WASHINGTON AND OREGON FRIDAY NIGHT AND SATURDAY. COONFIELD LONG TERM...SUNDAY THROUGH THURSDAY...AS A LARGE UPPER LEVEL CLOSED LOW CONTINUES TO SAG SOUTHWARD THIS WEEKEND...HIGH PRESSURE ACCOMPANIED BY DEEP NORTHERLY FLOW WILL BRING DRY WEATHER AND COOLER TEMPERATURES TO THE PACIFIC NORTHWEST. THEN ON SUNDAY NIGHT AND MONDAY...A SERIES OF MID-LEVEL SHORTWAVES ARE EXPECTED TO MOVE THROUGH THE REGION...INCREASING CHANCES FOR MOUNTAIN SNOW SHOWERS. UP UNTIL THIS POINT...THE MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT. BUT BY TUESDAY...THERE IS DRAMATIC DIVERGENCE WITH RESPECT TO THE TIMING OF THE NEXT MAJOR FRONTAL SYSTEM THAT IS FORECAST TO IMPACT THE AREA. THE GEM GLOBAL BRINGS IT INLAND TUESDAY MORNING...THE ECMWF BRINGS IT IN ON TUESDAY EVENING...AND THE GFS KEEPS A STRONG RIDGE IN PLACE UNTIL FRIDAY. AS A RESULT...HAVE CHOSEN TO KEEP SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA TUESDAY THROUGH THURSDAY. FURTHERMORE...DUE TO THE FACT THAT NORTHERLY FLOW ON SUNDAY AND MONDAY BROUGHT COOLER AIR TO THE REGION...PRECIPITATION WILL LIKELY BY IN THE FORM OF SNOW AND/OR A RAIN/SNOW MIX. CALDER && .PRELIMINARY POINT TEMPS/POPS... PDT 31 37 26 33 / 60 30 10 0 ALW 32 38 25 32 / 60 30 10 0 PSC 27 39 25 33 / 30 10 0 0 YKM 28 37 19 28 / 20 10 0 0 HRI 29 38 23 31 / 30 10 0 0 ELN 25 35 16 28 / 30 10 0 0 RDM 27 37 20 31 / 60 20 10 0 LGD 31 35 25 29 / 70 20 20 10 GCD 28 37 25 33 / 70 30 10 10 DLS 35 42 30 34 / 30 10 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && TI:GGG FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...WWW.WEATHER.GOV/PENDLETON 94
Hazardous weather outlook, Dec 6, 9:40 PM PST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PENDLETON OR 940 PM PST THU DEC 6 2007 ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-071415- EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY- WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN- OCHOCO-JOHN DAY HIGHLANDS- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- 940 PM PST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...THIS EVENING AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UPPER LEVEL LOW WILL MOVE ACROSS WASHINGTON AND OREGON THIS EVENING AND TONIGHT RESULTING IN LIGHT RAIN AND SNOW. ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE IN THE MOUNTAINS AND UP TO 2 INCHES IN THE VALLEYS AND COLUMBIA BASIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THE AFOREMENTIONED UPPER LEVEL TROUGH WILL MOVE TO THE SOUTHEAST FROM CALIFORNIA INTO THE GREAT BASIN ON FRIDAY WHILE A NORTHERLY FLOW ALOFT SETS UP OVER THE FORECAST AREA PRODUCING UPSLOPE A CHANCE OF SNOW SHOWERS IN THE MOUNTAINS OF NORTHEAST OREGON ON FRIDAY AND SATURDAY. ON SATURDAY NIGHT AND SUNDAY AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD OVER THE PACIFIC NORTHWEST RESULTING IN A NORTHERLY FLOW ALOFT...WHICH WILL USHER IN DRY CONDITIONS AND A COOLING TREND ACROSS THE REGION FROM SATURDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN CURRENTHAZARDS.
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 12:36 AM PST | Heavy Snow Warning | PDT | Umatilla, Union, Wallowa | 14 hr |
Nearby
Snow Advisories in Oregon, 2007Snow Advisories in Washington, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.